MAUDE Adverse Event Report: Bausch + Lomb Inc. enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb Inc. enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately four months post intraocular lens (iol) implantation in the right eye, the lens was explanted due to the patient experiencing glares and halos.A back up lens of a different model was placed.
 
Additional Manufacturer Narrative
Device was discarded and is not available for evaluation.The device history review (dhr), lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb Inc.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50944761
Report Number0001313525-2026-00153
Device Sequence Number13149637
Product Code MFK
UDI-Device Identifier10757770637307
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2250
Device Lot Number3S07226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown